ArticleHeliyon2024
Successful Treatment of a Patient with brain tissue edema associated with Olanzapine overdose.
Article in Heliyon, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Olanzapine is one of the atypical antipsychotic agents which is being increasingly used, and it is synthetic derivative of thienobenzodiazepine with antipsychotic, and antinausea, and antiemetic activities. Olanzapine overdose is mainly associated with the development of anticholinergic toxicity and is characterized by central nervous system (CNS) suppression, tachycardia, and delirium. As little is yet known about the effects of this agent in toxic doses, it is important to report the features of overdose. Herein, we reported a 28-year-old male with a history of mental illness and substance abuse, who was admitted in a comatose state with generalized tonic-clonic seizures. Head computed tomography (CT) and cerebrospinal fluid (CSF) analysis revealed significant cerebral edema and raised intracranial pressure, indicative of olanzapine-induced neurotoxicity. Management involved immediate cessation of olanzapine, administration of intravenous mannitol for cerebral edema, and supportive care. The patient's condition gradually improved with these interventions. Elevated olanzapine plasma concentration confirmed the diagnosis of overdose. Cranial pressure-lowering treatment has a certain effect on improving the condition of patients.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.